# SDR COMA9760015

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Failed
- Location: Rt Spoileron
- Part time: 6,939 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INBOARD GROUND SPOILER FAULT LIGHT COMES ON INTERMITTENTLY IN-FLIGHT.  REPLACED RIGHT INBOARD SPOILERON PCU, OPERATION CHECK GOOD.
